CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Monotonicity and rigidity of the W-entropy on RCD(0, N) spaces 期刊论文
MANUSCRIPTA MATHEMATICA, 2020, 页码: 31
Authors:  Kuwada, Kazumasa;  Li, Xiang-Dong
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1195-1207
Authors:  Liu, Ke Feng;  Yang, Xiao Kui
Favorite  |  View/Download:17/0  |  Submit date:2018/10/07
Levi-Civita Ricci-flat metric  kodaira dimension  classication  
Riemannian Metric Learning based on Curvature Flow 期刊论文
International Conference on Pattern Recognition, 2018, 页码: 806
Authors:  Li, Yangyang;  Lu, Ruqian
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
CURVATURES OF MODULI SPACE OF CURVES AND APPLICATIONS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 5, 页码: 841-854
Authors:  Liu, Kefeng;  Sun, Xiaofeng;  Yang, Xiaokui;  Yau, Shing-Tung
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Curvature  moduli space  Weil-Petersson metric  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:29/9  |  Submit date:2018/07/30
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Control and stabilization for the wave equation with variable coefficients in domains with moving boundary 期刊论文
SYSTEMS & CONTROL LETTERS, 2015, 卷号: 80, 页码: 30-41
Authors:  Lu, Liqing;  Li, Shengjia;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Wave equation with variable coefficients  Moving boundary  Riemannian metric  Distance function of a metric  
Boundary controllability for the quasi-linear wave equations coupled in parallel 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 12, 页码: 4203-4222
Authors:  Deng, Li;  Rao, Bopeng;  Yao, Peng-Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled quasi-linear wave equations  Exact controllability  Riemannian metric  
Boundary controllability for the semilinear Schrodinger equations on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 372, 期号: 1, 页码: 19-44
Authors:  Deng, Li;  Yao, Peng-Fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Semilinear Schrodinger equation  Exact controllability  Riemannian metric